MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL VA VITRECTOMY PACK VGPC INPUT 25G

D.O.R.C INTERNATIONAL VA VITRECTOMY PACK VGPC INPUT 25G
Catalog Number 8300.25G02
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have extensively tested vitrectome.Our r & d department has made a change.As was already indicated in the snf, the new vitrectoom will soon be available.Our csc department can tell when the new series is available.Bubbles can lead to a patient harm.Hence reportable.Performance varies in- and out-of-specification.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been provided.
 
Event or Problem Description
A report has been received that occurred in (b)(6).Today we faced a new and very serious issue and we are trying to understand the reasons for it.It was reported bubbles from the aspiration port of the cutter at high cut rate-shaving.There is no information of a patient injury.All information has been provided.No sample was available for evaluation.

Brand Name
VA VITRECTOMY PACK VGPC INPUT 25G
Common Device Name
VA VITRECTOMY PACK VGPC INPUT 25G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
vigilance@dorc.eu
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6950402
Report Number1222074-2017-00020
Device Sequence Number1222318
Product Code HQE
UDI-Device Identifier08717872019024
UDI-Public08717872019024
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.25G02
Device Lot Number2000358476
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2014
Initial Report FDA Received Date10/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1